Theories which are not χo-categorical

  • Joseph G. Rosenstein
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 70)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    E. Engeler, “A characterization of theories with isomorphic denumerable models,” Amer. Math. Soc. Notices, vol. 6, (1959), p. 161.Google Scholar
  2. [2]
    R. Ryll-Nardzewski, “On the categoricity in power ≤χo”, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astro. Phys., vol. 7, (1959), pp. 545–548.MathSciNetzbMATHGoogle Scholar
  3. [3]
    J. G. Rosenstein, “Theories which are not χo-categorical,” Abstract to appear in Journal of Symbolic Logic.Google Scholar
  4. [4]
    L. Svenonius, “χo-categoricity in first-order predicate calculus,” Theoria (Lund), vol. 25 (1959), pp. 82–94.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • Joseph G. Rosenstein

There are no affiliations available

Personalised recommendations